# SDR 29GA2024072300001

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N409SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1606
- Aircraft time: 3,658 hours, 4,683 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Handler Error
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR UNLOCK AFTER ROTATION ON TAKE-OFF. CORRECTIVE ACTION FOUND NOSE GEAR GROUND LOCK PIN STILL INSTALLED, REMOVED AND STOWED PIN.
